# SDR IPXA2023100651929

- Difficulty date: October 2, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5024N00001SSG
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS Z100 PANEL 147CF DELAMINATED DOT 048 PNL RACK, CARD NO 298488. FABBED PANEL 147CF FROM 5024N400001SS-G BATCH # 4055277 PER SREO A300-5320-57698-A. REVIEWED
